Integrability of the magnetic geodesic flow on the sphere with a constant 2-form

2025

Full text Open access: Green Metadata (CSL-JSON)
DOI 10.1142/s0219887826500416
Data confidence 70 medium
How this score is calculated

It is built from checkable properties of the record itself: whether the article has a DOI, how many independent sources confirmed its data, whether the required fields are filled in, and how recent the latest confirmation is. Disagreement between sources and a missing identifier lower it. A value of 80 or above means the record was published without further checking; 60 to 79 means it is published at reduced confidence, with a manual check advisable. A record verified by an editor by hand is never pushed below 90 by a recalculation. This scores our data about the article, not the article itself.

Abstract

In this paper, we prove a recent conjecture of [V. Dragović, B. Gajić and B. Jovanović, Integrability of homogeneous exact magnetic flows on spheres, Regul. Chaotic Dyn. 30(4) (2025) 582–597, doi:10.1134/S1560354725040082] stating that the magnetic geodesic flow on the standard sphere [Formula: see text] whose magnetic 2-form is the restriction of a constant 2-form from [Formula: see text] is Liouville integrable. The integrals are quadratic and linear in momenta.